|   | 
Details
   web
Record
Author Asenjo, F.A.; Hojman, S.A.
Title Birefringent light propagation on anisotropic cosmological backgrounds Type Journal Article
Year 2017 Publication Physical Review D Abbreviated Journal Phys. Rev. D
Volume 96 Issue 4 Pages 12 pp
Keywords
Abstract Exact electromagnetic wave solutions to Maxwell equations on anisotropic Bianchi I cosmological spacetime backgrounds are studied. The waves evolving on Bianchi I spacetimes exhibit birefringence (associated with linear polarization) and dispersion. The particular case of a vacuum-dominated anisotropic Universe, which reproduces a Friedmann-Robertson-Walker Universe (for late times)-while, for earlier times, it matches a Kasner Universe-is studied. The electromagnetic waves do not, in general, follow null geodesics. This produces a modification of the cosmological redshift, which is then dependent on light polarization, its dispersion, and its non-null geodesic behavior. New results presented here may help to tackle some issues related to the “horizon” problem.
Address [Asenjo, Felipe A.; Hojman, Sergio A.] Univ Adolfo Ibanez, UAI Phys Ctr, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Amer Physical Soc Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title (up)
Series Volume Series Issue Edition
ISSN 2470-0010 ISBN Medium
Area Expedition Conference
Notes WOS:000407716200007 Approved no
Call Number UAI @ eduardo.moreno @ Serial 756
Permanent link to this record